# SDR SWIA201332674

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 19,518 hours, 17,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS AT ROW 3 A/B DO NOT ILLUMINATE.  (C-CHECK)  REPLACED LIGHT FIXTURE AT ROW 2 AND 3 A/B IAW AMM.
